# SDR IPXA2017062218498

- Difficulty date: June 21, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 17,795 hours, 11,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING LIGHT INOPERATIVE.  R & R THE APSU IAW AMM 52-73-18-401.
